# SDR WX0A2015091472860

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 56,992 hours, 32,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FWD RT OVERWING EXIT EMER LIGHT INOPERATIVE.  RELAMPED RT FWD OVERWING EMER EXIT LIGHT IAW AMM 33-53-00.  OPERATIONS CHECKED NORMAL.
